MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. TRILOGY LONGEVITY; PROSTHESIS, HIP

ZIMMER MANUFACTURING B.V. TRILOGY LONGEVITY; PROSTHESIS, HIP
Catalog Number 00631005032
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).E1: phone number: (b)(6).G2: foreign ¿ china.The customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the liner failed to lock into place in the cup.When the implant was opened, the locking ring was detached from the cup and then repositioned into the cup after confirming it was not damaged.The proper position of the ring was confirmed and then the liner was tapped but failed to lock into place.The liner was removed and upon retrying, the ring still failed to lock the liner and the ring subsequently fractured.A new cup and liner were used to complete the procedure.There was no known impact or consequences to the patient.Attempts have been made and no further information has been provided.
 
Event or Problem Description
No further information is available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: d9; g3; h2; h3; h6; h10.Visual examination of the returned products identified the liner shows gouges, indentations, and deformation damage to both inner and outer spherical surfaces, rim, anti rotation scallops, and polar boss.A crack from the rim down into the spherical surface is present.Shell was returned without the lock ring installed in the lock ring groove and was not returned for evaluation.Outer spherical surface shows debris in tm.Inner spherical surface, rim face, and lock ring groove show damage from attempted use.Damage includes gouges, indentations, and scratches to all listed areas.The liner overall diameter, and rim thickness were measured and found to be conforming.Overall diameter for the shell was measured and found to be conforming.The ring was not returned with the devices, therefore further visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing.Medical records were not provided.A definitive root cause cannot be determined.This complaint is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
TRILOGY LONGEVITY
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer (Section G)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22809625
Report Number0002648920-2025-00218
Device Sequence Number7798690
Product Code LPH
UDI-Device Identifier00889024124721
UDI-Public(01)00889024124721(17)280510(10)65963734
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K990135
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00631005032
Device Lot Number65963734
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2025
Supplement Date Received by Manufacturer11/10/2025
Initial Report FDA Received Date08/14/2025
Supplement Report FDA Received Date11/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown